MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M RESP-4-PLEX AMPLIFICATION REAGENT KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT MOLECULAR, INC. ALINITY M RESP-4-PLEX AMPLIFICATION REAGENT KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Model Number 09N78-095
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident is being reported to fda because the incident occurred internationally using the alinity m resp-4-plex assay, list number 9n79-90, which is the same/ similar to the alinity m resp-4-plex assay, list number 9n79-96, which received fda eua approval.Investigation into this complaint included a customer data review, customer file review, quality data review, and a complaint history review.The results of the investigation are summarized as follows: customer data review: the review of the customer data demonstrated the alinity m resp-4-plex amp kit (list 09n79-090) lot# 382959 and 382437 are performing as expected.There is no indication that lot# 382959 or 382437 is performing outside of established design performance specifications.While the runs were valid and met assay specification requirements, sigmoidal curve are expected to generate a positive result.False negative discrepant patient results identified in this complaint exhibited sigmoidal curve.Sigmoidal curves are not expected to produce negative results.Furthermore, the customer also stated that samples were ran on magpix from luminex, different platforms have different sensitivity therefore the results may not be reproducible between varying testing platforms.A product deficiency was not identified by this evaluation.Quality data review: device history record / batch record review.Review of the manufacturing packet for alinity m resp-4-plex amp kit (list 09n79-090) lot# 382959 (including the components) did not identify any issues which could result in the reported complaint.No issues were found during quality control (qc) testing.The qc amp kit masterlot testing met all acceptance and validity specification criteria.Review of the manufacturing packet for alinity m resp-4-plex amp kit (list 09n79-090) lot# 382437 (including the components) did not identify any issues which could result in the reported complaint.No issues were found during quality control (qc) capa / non-conformance review: a capa review was performed to identify any records that were potentially related to the reported complaint for alinity m resp-4-plex kit (list 09n79-090) lots 382959 and 382437, as well as their components.This capa review did not identify any existing internal issues or nonconformances related to the reported complaint for lots 382959 or 382437, nor their component lots.Complaint history review: the complaint history review identified no additional complaints related to discrepant results for the alinity m resp-4-plex amp kit (part 09n79-090) lots 382959 or 382437 a product deficiency was not identified by this evaluation.Based on the investigation elements, a product deficiency could not be identified by this review.
 
Event or Problem Description
The customer reported an additional false negative result that occurred on (b)(6) 2022 for sample id (sid) (b)(6) on alinity m resp-4-plex assay lot number 382437.There was no report of impact to patient management.This event is being reported with the following mdr: 3005248192-2022-01248.

Brand Name
ALINITY M RESP-4-PLEX AMPLIFICATION REAGENT KIT
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
MDR Report Key16274580
Report Number3005248192-2023-00094
Device Sequence Number12270419
Product Code QJR
UDI-Device Identifier00884999049222
UDI-Public00884999049222
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date11/01/2023
Device Model Number09N78-095
Device Catalogue Number09N79-90
Device Lot Number382437
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2023
Initial Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown